# SDR 96ZZZX2918

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 39357391
- Condition: Cracked
- Location: Lt Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION OF LT FORWARD UPPER NR 1 ENGINE MOUNT (YOKE) BOLT FOUND CRACKED.  REF:  OPERATOR CONTROL NR 00001.
